Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIO; UNO INSET II 80/6 SC1 GREY MCAN
Lot Number
6002626
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the canada.On 17 apr 2024, it was reported leaks on the infusion set and were close to the site.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key
19348271
Report Number
3003442380-2024-02514
Device Sequence Number
7431288
Product Code
FPA
UDI-Device Identifier
05705244020399
UDI-Public
05705244020399
Combination Product (Y/N)
N
PMA/510(K) Number
K160648
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/18/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
07/01/2026
Device Lot Number
6002626
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/18/2024
Initial Report FDA Received Date
05/18/2024
Patient Sequence Number
1
Patient Sex
Unknown